# SDR AALA201803079018

- Difficulty date: March 6, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 63,231 hours, 28,120 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT INBOARD FLASHLIGHT UNDER FLIGHT ATTENDANT JUMPSEAT NEEDS A NEW BATTERY PACK. REPLACED THE BATTERY PACK.
